Bochner-Schwartz theorem on locally compact abelian groups
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 7-16
Jinman Kim and Jonggyu Cho
Seoul National University, Seoul National University
Abstract : We study the Fourier transformation on the Gelfand--Bruhat space of type $S$ and characterize this space by means of Fourier transform on a locally compact abelian group $G$. Also, we extend Bochner--Schwartz theorem to the dual space of the Gelfand--Bruhat space and the space of Fourier hyperfunctions on $G$, respectively.
Keywords : Bochner--Schwartz theorem, locally compact abelian group, positive definite, $\{M\}$-tempered
MSC numbers : Primary 46F05; Secondary 43A25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd